# SDR MZZA99147

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WS FOUND ON LEFT MLG WW STIFFENER AT BS 920.  THE CORRODED AREA WAS CLEANED UP AND REPAIRED PER B727 SRM CHAPTER 51-40-04 FIG 1.  (M)
